Alert archive / New Jersey / Areal Flood Warnings in 2008
Areal Flood Warning 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 4, 2008, 2:00 AM EDT for Burlington County, Camden County, New Jersey; Bucks County, Philadelphia County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 2:00 AM EDT (06:00 UTC)
- Expired
- Jun 4, 2008, 5:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Camden County, NJ, Bucks County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2412 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 040606
FLWPHI
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 AM EDT WED JUN 4 2008
NJC005-007-PAC017-101-040900-
/O.NEW.KPHI.FA.W.0002.080604T0600Z-080604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
205 AM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 500 AM EDT
* AT 200 AM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
RAIN MOVING NORTHEAST AND UP THE DELAWARE RIVER FROM SOUTHWEST
PHILADELPHIA. AT LEAST ONE-HALF INCH OF RAIN WILL FALL FROM THIS
AREA OVER THE WARNED AREA...AND IT WILL HAPPEN AROUND THE TIME OF
HIGH TIDE ALONG THE RIVER. THE WATER WILL HAVE A DIFFICULT TIME
DRAINING...AND SO FLOODING OF SOME ROADS AND TRIBUTARIES INTO THE
DELAWARE WILL OCCUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY OR VENTURE INTO AREAS SUBJECT TO
FLOODING. DO NOT DRIVE INTO FLOOD WATERS. TURN AROUND...DONT DROWN.
A FLOOD WARNING MEANS THAT FLOODING IS EXPECTED...BUT FLASH FLOODING
IS NOT EXPECTED.
LAT...LON 4004 7513 4012 7502 4010 7498 4007 7494
4019 7477 4013 7474 4010 7467 3994 7502
3986 7509 3996 7526
TIME...MOT...LOC 0600Z 180DEG 0KT 3982 7533
$$
MPDWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 3, 8:17 PM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jun 3, 8:17 PM EDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT TUE JUN 3 2008
.SYNOPSIS...
A FRONTAL BOUNDARY WILL SAG SOUTHWARD TOWARD THE AREA OVERNIGHT AS
AN AREA OF LOW PRESSURE MOVES ACROSS THE REGION WEDNESDAY MORNING.
THIS FRONT WILL REMAIN TO OUR NORTH THROUGH THURSDAY, BEFORE HIGH
PRESSURE NOSES IN FROM THE NORTHEAST THURSDAY NIGHT INTO FRIDAY,
PUSHING THE FRONT BACK TO OUR SOUTH ONCE AGAIN. THIS FRONT WILL
LIFT OUT SATURDAY NIGHT, BEFORE ANOTHER FRONT SAGS TOWARD THE AREA
SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AN AREA OF SHOWERS AND THUNDERSTORMS MOVING QUICKLY NORTHEAST
THROUGH THE CHESAPEAKE BAY(40KT) WILL BE ON OUR WESTERN ZONE DOORSTEP BY
AROUND 930 PM. SEE TIMING BELOW IN AVIATION SECTION FOR AIRPORTS.
VORT MAX EXTENDING FROM THE SOUTHERN OHIO VALLEY SOUTHEAST INTO
VIRGINIA IS INITIATING THE CONVECTION ALONG THE 50H NEARLY ZONAL
FLOW. MOISTURE IS POOLING OVER NJ/EXTREME SOUTHEAST PENNSYLVANIA
AND NORTHERN DELAWARE SO WE ARE IN FOR A COUPLE HOUR PERIOD OF
SHOWERS AND THUNDERSTORMS AS THE NOSE OF THE 300H JET HAS REACHED
THIS AREA. LARGE AREA OF UVV EXTENDING FROM US ALL THE WAY BACK
TOWARD MID WEST IS VANGUARD OF WHAT IS IN STORE FOR US THE NEXT 24
HOURS AS FRONTAL BOUNDARY DROPS SOUTH. OTHERWISE...
SHOWERS AND THUNDERSTORMS WILL BE APLENTY AS WE APPROACH DAYBREAK
WEDNESDAY. MU- CAPE VALUES TRY TO REACH 1000J/KG OVERNIGHT, SO
THERE IS SOME INSTABILITY OUT THERE. BULK SHEAR VALUES ARE AROUND
30-35 KT, SO SEVERE THUNDERSTORMS ARENT OUT OF THE REALM OF
POSSIBILITY. PLUS, WITH 50 KT+ 850 MB WINDS, STRONG WINDS COULD BE
CARRIED TO THE SURFACE. HAIL IS ANOTHER POSSIBILITY, ESPECIALLY IN
THUNDERSTORMS WITH STRONGER UPDRAFTS. WITH PW VALUES OVER 1.5
INCHES, HEAVY RAIN IS ALSO LIKELY, WHICH COULD LEAD TO LOCAL
ROADWAY FLOODING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
THE STRONGEST OF THE TWO VORT MAXES CROSSES THE REGION BY SUNRISE
ON WEDNESDAY, FOLLOWED BY A SECOND DURING THE DAY. THE FRONTAL
BOUNDARY IS EXPECTED TO DIP CLOSE TO THE AREA, BUT LIFT BACK
NORTHWARD DURING THE DAY AS AN AREA OF LOW PRESSURE MOVES
THROUGH. A SECOND AREA OF LOW PRESSURE WILL MOVE ALONG THE
BOUNDARY AND PASS TO OUR NORTH DURING THE AFTERNOON, BUT A WEAK
SURFACE TROUGH MAY CROSS THE AREA LATER IN THE DAY. WITH AN UNSTABLE
AIRMASS STILL IN PLACE, CAPE VALUES NEARING 1500 J/KG AND LIS
NEAR -3 TO -4, THUNDERSTORMS ARE AGAIN POSSIBLE DURING THE
AFTERNOON WEDNESDAY. SOME STORMS COULD PRODUCE STRONG GUSTY WINDS
OR SMALL HAIL, AND WITH PW VALUES STILL OVER 1.5 INCHES, HEAVY
RAIN IS ALSO LIKELY.
A CHANCE OF SHOWERS AND THUNDERSTORMS REMAINS IN THE FORECAST
THROUGH WEDNESDAY NIGHT DUE TO THE PROXIMITY OF THE FRONTAL
BOUNDARY AND UNSTABLE AIR AND SOME WEAK UPPER LEVEL ENERGY. BY
THURSDAY MORNING, THE UPPER LEVEL ENERGY PUSHES OFFSHORE, WHICH
SHOULD HELP TO DECREASE OUR CHANCE OF PRECIPITATION. BY THURSDAY
NIGHT, THE FRONTAL BOUNDARY THAT WAS TO OUR NORTH BEGINS TO SAG
BACK SOUTHWARD AS HIGH PRESSURE NOSES BACK IN FROM THE NORTHEAST.
HOWEVER, WITHOUT MUCH UPPER LEVEL SUPPORT, RAIN CHANCES ARE NOT
VERY MUCH AT THIS TIME.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY, AN UPPER RIDGE BEGINS TO PUSH IN FROM THE SOUTH. AS
THIS HAPPENS, TEMPERATURES WILL BE ON THE RISE BEGINNING FRIDAY,
AND LASTING THROUGH AT LEAST TUESDAY. THE FIRST HEAT WAVE OF THE
SEASON COULD START AS EARLY AS FRIDAY, WITH TEMPERATURES LIKELY
REACHING THE UPPER 80S EVERYWHERE, POSSIBLY 90 IN SOME AREAS.
THE HOT WEATHER WILL LAST THROUGH THE WEEKEND, WITH TEMPERATURES
POSSIBLY REACHING 90 IN A LARGE PORTION OF THE AREA. FRIDAY AND
SATURDAY SHOULD BE DRY AS WEAK HIGH PRESSURE FROM THE NORTHEAST
WILL KEEP THE FRONT TO OUR SOUTH. HOWEVER, WE DO HAVE A 20 PERCENT
IN THE GRIDS AS SOMETHING MIGHT DEVELOP IN THE AFTERNOON DUE TO
THE FACT THAT UPPER 80S TO NEAR 90 TEMPERATURES, AND MID 60S
DEW-POINTS WILL CAUSE A QUITE UNSTABLE AIRMASS. SUNDAY, THE
AFOREMENTIONED FRONT MOVES OUT, BEFORE ANOTHER FRONT SAGS SOUTHWARD
TOWARD THE AREA ONCE AGAIN. THIS FRONT WILL LIKELY REMAIN TO OUR
NORTH THROUGH TUESDAY AS A SERIES OF LOW PRESSURE SYSTEMS MOVE
THROUGH THE GREAT LAKES REGION. HOWEVER, A WEAK SURFACE TROUGH MAY
DEVELOP ACROSS THE REGION FOR SUNDAY, MONDAY, AND TUESDAY. THIS
MAY HELP TO CREATE SOME SHOWERS AND THUNDERSTORMS, BUT THE CHANCES
ARE STILL QUITE SMALL AT THIS TIME TO PUT IN THE FORECAST. WHETHER
OR NOT RAIN DEVELOPS, IT LOOKS TO BE A HOT AND HUMID WEEKEND...SO
STAY TUNED.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CLOUD COMPLEX IS OVER THE TCA WITH SEVERAL LAYERS. LOWEST ATTM IS
AROUND 4-5,000 FT. SINCE ISSUING THE 00Z TAFS HAVE AN UPDATE ON
THE ARRIVAL OF THE -SHWR/CBS. THE AREA WEST OF THE SUSQUEHANNA
EXTENDING TO THE CHESAPEAKE IS MOVING TO THE NORTHEAST AT TIMES
AROUND 40 KNOTS. AT THIS DIRECTION AND SPEED EXPECT TO SEE
PRECIPITATION START AT ILG-0130Z...PHL-02Z...PNE-0230Z... RDG-02Z
...ABE-03Z... TTN-0245Z...MIV-02Z...ACY-0230Z. OR THEREABOUTS...
WITH A SOMEWHAT VIGOROUS WAVE OF LOW PRESSURE RIDING ALONG THE
FRONT FROM THE WEST OVERNIGHT, AND STABILITY DROPPING (LIFTED
INDICES IN THE MINUS 1 TO MINUS 3 RANGE LATE TONIGHT), WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
WARM MOIST AND UNSTABLE ENVIRONMENT. THUS, CONDITIONS ARE FORECAST
TO LOWER TO MARGINAL VFR CEILINGS AND VISIBILITIES BEFORE MIDNIGHT,
WITH ISOLATED IFR CONDITIONS IN PRECIPITATION. THE WEDNESDAY
MORNING PUSH COULD BE PRETTY MESSY WITH BROKEN CONVECTION AROUND
THE AREA. LATER IN THE MORNING, CONDITIONS MAY ACTUALLY IMPROVE A
BIT, BUT ANOTHER PIECE OF VORTICITY IS PROGGED TO APPROACH BY
MIDDAY SO THERE SHOULD BE ADDITIONAL, BUT PERHAPS MORE SCATTERED,
CONVECTION AS DIURNAL EFFECTS TAKE HOLD.
BEYOND THE TAF VALID PERIOD FOR THE OUTLOOK, SHOWERS AND
THUNDERSTORMS ARE FORECAST TO DECREASE WEDNESDAY NIGHT WITH SOME
LINGERING LOW CLOUDS AND FOG, POSSIBLY IFR-TYPE. MAINLY FAIR WEATHER
IS EXPECTED THURSDAY AND FRIDAY, ESPECIALLY IF THE GFS CORRECT WHICH
PUSHES THE FRONT FURTHER TO THE SOUTH THURSDAY. HOWEVER, CONTINUED
BAGGINESS IN THE PRESSURE FIELD JUST TO THE SOUTH MAY INDICATE
WIDELY SCATTERED, MAINLY DIURNALLY INDUCED, CONVECTION UNDERNEATH
THE BUILDING UPPER RIDGE.
&&
.MARINE...
A FAIRLY BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS IS SLATED
TO AFFECT THE COASTAL WATERS AND DELAWARE BAY LATER TONIGHT AND
WEDNESDAY, POSSIBLY A LITTLE LATER ON THE OCEAN INTO WEDNESDAY
EVENING. WINDS AND WAVES WILL TEND TO BUILD THIS EVENING AS THE HIGH
MOVES OFFSHORE AND THE RETURN FLOW SETS UP, AND A LOW ADVANCES
EASTWARD FROM THE OHIO VALLEY. THE GRADIENT IS EXPECTED TO BE ENOUGH
TO BRING SMALL CRAFT ADVISORY SEAS TO THE OCEAN LATER THIS EVENING,
AFTER 00Z. A SMALL CRAFT ADVISORY WILL CONTINUE (BEGINNING AT 03Z
TONIGHT, WITH A MATCHING ADVISORY FOR DELAWARE BAY, BUT MORE FOR
GUSTINESS OF THE WINDS ACCOMPANYING SHOWERS AND THUNDERSTORMS
TONIGHT. THE SHOWERS AND SOME THUNDERSTORMS WILL NOT ARRIVE UNTIL
LATER TONIGHT, BUT TO KEEPS THINGS SIMPLE, THE ADVISORY WILL BE
STARTED THIS EVENING ALSO. CONDITIONS ARE ANTICIPATED TO LAST FOR
ABOUT 18 TO 24 HOURS. THE LOW WILL PASS EAST OF THE AREA WEDNESDAY
MIDDAY, BUT ANOTHER DISTURBANCE COULD PASS BY LATER WEDNESDAY
AFTERNOON AND INTO THE EVENING.
OUTLOOK...LIGHTER WINDS AND DECREASING SEAS LATE WEDNESDAY NIGHT
SHOULD LEAD TO SUB-ADVISORY CONDITIONS. THIS IS EXPECTED TO LAST
THROUGH THE WEEKEND, AS HIGH PRESSURE BUILDS AT THE SURFACE AND
ESPECIALLY ALOFT, GIVING RISE TO GENERALLY POSITIVE BOATING
CONDITIONS AND MARINE OPERATIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT WEDNESDAY NIGHT FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...EBERWINE/MATHESON/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...EBERWINE/MATHESON
MARINE.../Hazardous weather outlook, Jun 3, 4:34 PM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 PM EDT TUE JUN 3 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-042045- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 434 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVERNIGHT TONIGHT, ESPCIALLY AFTER MIDNIGHT. STRONG GUSTY WINDS, HAIL, AND HEAVY RAINS ARE POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, ESPECIALLY IN THE MORNING. STRONG GUSTY WINDS, HAIL, AND HEAVY RAINS ARE POSSIBLE WITH ANY THUNDERSTORMS. THE STORM PREDITION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS POSSIBLE FOR FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450>455-042045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 434 PM EDT TUE JUN 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-042045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 434 PM EDT TUE JUN 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 3, 10:14 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1014 PM EDT TUE JUN 3 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-040500- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1014 PM EDT TUE JUN 3 2008 SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT THE AREA INTO THE EARLY MORNING HOURS. MOST OF THE PRECIPITATION WILL BE ON THE LIGHT SIDE, BUT THERE WILL BE EMBEDDED HEAVIER RAIN. BE ALERT FOR RAPIDLY DETERIORATING CONDITIONS ALONG WITH LOCALIZED URBAN FLOODING AND ROADWAY PONDING. AND REMEMBER, ALL CLOUD TO GROUND LIGHTNING CAN BE DANGEROUS. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:32 AM EDT | Coastal Flood Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 7 hr |
| Jun 4, 4:25 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 4, 6:50 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2008Areal Flood Warnings in Pennsylvania, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.